MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NRFIT CONNECTOR; SET, I.V. FLUID TRANSFER

SMITHS MEDICAL ASD, INC. NRFIT CONNECTOR; SET, I.V. FLUID TRANSFER
Catalog Number 21-7605-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that there was a blockage during liquid delivery.Per reporter, the problem was resolved by replacing the tube and this event occurred during patient use/administration.There was patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
One sample was returned for evaluation.Note: in the event description mentioned the part number: 21-7605-24 and that number does not belong to the lot number reported and the sample received.The complaint sample was visually inspected, at 12¿ to 16¿ under normal conditions of illumination.The sample returned was tested using the hydrostatic vessel, and distillated water, to verify the correct functionality of the sample.During the test the liquid does not through for the device, an occlusion was detected.According to the visual and functional test, the failure mode reported in the complaint, occluded/blockage, was confirmed.

Brand Name
NRFIT CONNECTOR
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19656154
Report Number3012307300-2024-05724
Device Sequence Number12397121
Product Code LHI
UDI-Device Identifier10610586044113
UDI-Public(01)10610586044113(17)250223(10)4376901
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2025
Device Catalogue Number21-7605-24
Device Lot Number4376901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown